# SDR BSYA2008009

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 12,833 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Part serial: 18049
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM TEB TO HFD WHEN THE DIRECTIONAL GYRO QUIT AND FLAGED, DIVERTED INTO BDL.  MAINTENANCE REMOVED AND REPLACED DIRECTIONAL GYRO (REMOTE), OPS CHECKS GOOD.
